# SDR HEEA086962

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 206064264101
- Condition: Corroded
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISSIMILAR METAL CORROSION DUE TO STEEL SLEEVE ON ALUMINUM TUBE.
